# SDR UALA2011120906774

- Difficulty date: December 8, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 80,447 hours, 12,915 cycles
- Engine: Pwa PW4060
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: S251T3607
- Part serial: 0592
- Condition: Leaking
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RUDDER RATIO CHANGER ACTUATOR LEAKING.   REPLACED RUDDER RATIO CHANGER ACTUATOR.   INSTALLED RRCA FAILED TEST.  REINSTALLED ORIGINAL RUDDER RATIO CHANGER ACTUATOR PER MM.  OPS CHECKED GOOD, NO FAULTS.
